# SDR DL757020018

- Difficulty date: January 6, 2002
- Submitted: January 9, 2002
- Operation: Air carrier
- Aircraft: N614DL
- Make and model: Boeing 757232
- Aircraft serial: 22821
- Aircraft time: 52,432 hours, 28,022 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 767
- Condition: Inoperative
- Location: Exterior
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

L-4 DOOR EXTERIOR EMERGENCY LIGHT INOP.  RELAMPED SAME.  CHECKS OK.
